Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Unable to get erection - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3478 Questions
User :   HI , NEWLY MARRIED PERSON , i had sex normally past 20 days, as usal had sex but suddenly yesterday had problem twice i did, after that my idol not tempating still now,i bit sacred and using my hand shacked but my idol tampating more 15 to 20 mnts,,
Doctor :   Hi
User :   hi
Doctor :   May I know your age?
User :   26 doctor
Doctor :   Can you rephrase the question?
User :   i had sex normally past 20 days, yesterday as usal had sex 8 clock one time and 11 clock we had but suddenly had problem after that my idol not tempating still now,i bit scared and used my hand shacked but my idol standing more 15 to 20 mnts,,
Doctor :   Do you mean persistent erection of the penis?
User :   i mean my nick not getting temptation (standing) to have sex
Doctor :   When was your last sexual intercourse?
Doctor :   Do you have problems with erection even during masturbation?
Doctor :   Are you there?
User :   yesterday 11 clock and after that my nick not stand , so i bit scared and used my hand and nacked
Doctor :   Do you have problems with erection even during masturbation?
User :   again today afternoon tried with my hand but after longtime only my nick got tempted
Doctor :   Ok
Doctor :   Do you consume alcohol?
User :   may i know what is problem
User :   no quite morethan a month
Doctor :   Do you recently used any drug/pills?
User :   no doctor
Doctor :   Ok
Doctor :   Let me brief you.
User :   pls
Doctor :   The most common cause for sudden onset erection dysfunction(inability to sustain erection) as psychogenic related to anxiety and fear, unless there is an event of alcohol consumption or use of certain drugs.
Doctor :   Since there have been no alcohol consumption or drug intake, its probably the psychogenic factors that is causing the symptoms.
Doctor :   I shall suggest you few measures that should help.
Doctor :   1. First, do not panic as panicking and anxiety can worsen your problem.
User :   yes
Doctor :   2. Improve your nutrition with plenty of fruits and vegetables.
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor